# SDR ASAA2020120233637

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,392 hours, 7,995 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Warning Message
- Location: R2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT.  CYCLED POWER PER QRH OVERHEAT RE-OCCURED WITHIN 10 MIN.  GROUNDED-YES.  ACCOMPLISHED B737-900 FIM 30-41 TASK 801, NO FAULTS.  HAS SENSOR IN BITE HISTORY R2 WINDOW SENSOR IS ALREADY IN SPARE POS.  OPERATIONS TEST HEAT FOR 15 MIN, OPERATIONS NORMAL NO HISTORY 60 DAYS.
